Publication
Title
An algebraic framework for discrete tomography: revealing the structure of dependencies
Author
Abstract
Discrete tomography is concerned with the reconstruction of images that are defined on a discrete set of lattice points from their projections in several directions. The range of values that can be assigned to each lattice point is typically a small discrete set. In this paper we present a framework for studying these problems from an algebraic perspective, based on ring theory and commutative algebra. A principal advantage of this abstract setting is that a vast body of existing theory becomes accessible for solving discrete tomography problems. We provide proofs of several new results on the structure of dependencies between projections, including a discrete analogon of the well-known HelgasonLudwig consistency conditions from continuous tomography.
Language
English
Source (journal)
SIAM journal on discrete mathematics / Society for Industrial and Applied Mathematics [Philadelphia, Pa] - Philadelphia, Pa
Publication
Philadelphia, Pa : 2010
ISSN
0895-4801
Volume/pages
24:3(2010), p. 1056-1079
ISI
000282291600024
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
E-info
Web of Science
Record
Identification
Creation 14.01.2011
Last edited 05.08.2017
To cite this reference